Alert archive / New York / Special Weather Statements in 2015
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Nov 6, 2015, 10:45 AM EST for Niagara County, Orleans County, New York. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 6, 2015, 10:45 AM EST (15:45 UTC)
- Expired
- Nov 6, 2015, 11:45 AM EST
- In force
- 60 min
- Issued by
- NWS Buffalo, NY
Counties Niagara County, NY, Orleans County, NY
The radar
The Buffalo radar (KBUF), 33 km from the middle of the area, began a volume at 15:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 3.8 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1084 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
304
WWUS81 KBUF 061545
SPSBUF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1045 AM EST FRI NOV 6 2015
NYZ001-002-061645-
ORLEANS-NIAGARA-
1045 AM EST FRI NOV 6 2015
...A LINE OF SHOWERS WITH STRONG WINDS WILL AFFECT
ORLEANS...NORTHWESTERN MONROE AND NIAGARA COUNTIES...
AT 1042 AM EST...A LINE OF SHOWERS WAS ALONG A LINE EXTENDING FROM 19
MILES NORTH OF FORT NIAGARA STATE PARK TO 15 MILES WEST OF NIAGARA
FALLS...AND MOVING EAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE SHOWERS.
LOCATIONS IMPACTED INCLUDE...
NIAGARA FALLS...LOCKPORT...MEDINA...ALBION...NEWFANE...LEWISTON...
YOUNGSTOWN...MIDDLEPORT...HOLLEY AND LAKESIDE BEACH STATE PARK.
LAT...LON 4314 7904 4326 7906 4332 7883 4337 7852
4338 7809 4336 7799 4326 7800 4314 7814
4309 7906 4312 7907
TIME...MOT...LOC 1542Z 266DEG 45KT 4352 7892 4317 7934
$$
ZAFFWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Nov 6, 9:56 AM EST, 49 minutes earlier.
Area forecast discussion, Nov 6, 9:56 AM EST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
956 AM EST FRI NOV 6 2015
.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS OUR THE REGION TODAY PRODUCING SOME
SHOWERS AND GUSTY WINDS. NOTABLY COOLER AIR IN THE WAKE OF THIS
FRONT WILL THEN DROP OUR TEMPERATURES DOWN TO MORE SEASONABLE LEVELS
FOR THE WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
A RAPIDLY DEEPENING LOW CENTERED NORTH OF JAMES BAY THIS MORNING
IS UNDERGOING BOMBOGENESIS AS IT MOVES NE ACROSS NORTHERN QUEBEC.
FORTUNATELY FOR OUR FORECAST AREA...THE TRACK OF THIS LOW IS TOO
FAR NORTH OF BUFFALO TO TRIGGER A CLASSIC HIGH WIND EVENT. LOCAL
RESEARCH HAS FOUND THAT RAPIDLY DEEPENING LOW PRESSURE SYSTEMS
NEED TO PASS WITHIN 500 MI WEST AND NORTH OF BUFFALO AND THE
PRESENT LOW IS MORE THAN 800 MI NORTH. WHILE WE WILL NOT SEE A
HIGH WIND EVENT...THE ATTENDANT COLD FRONT WHICH EXTENDS SOUTH
ACROSS THE GREAT LAKES WILL BRING SOME SUB-ADVISORY LEVEL WIND
GUSTS AND POTENTIAL FOR STRONG CONVECTIVE WIND GUSTS WITHIN
SHOWERS ORIENTED IMMEDIATELY ALONG THE FRONT.
A WEAK LINE OF SHOWERS ALREADY MOVED THROUGH EAST OF THE GENESEEVALLEY...AND
THE MAIN FOCUS CONTINUES TO BE WITH A THIN AND MARGINALLY
CONVECTIVE LINE RAPIDLY MOVING ACROSS SOUTHERN ONTARIO NEAR 15Z.
THIS LINE FALLS APART THE CURRENTLY RELATIVE COOLER WATERS OF LAKE
ERIE...BUT ALSO HAS LITTLE COHESIVENESS OVER OH. WILL CONTINUE TO
FORECAST THIS LINE EASTWARD THROUGH WESTERN NY TOWARD NOON AND
EARLY AFTERNOON...BUT EXPECT LITTLE IN THE WAY OF MEASURABLE RAIN
DUE TO THE SUB HOUR DURATION. UPSTREAM REPORTS OF WINDS HAVE BEEN
IN THE 30S...SOME 40+ MPH RANGES IN SOUTHERN MI.
WILL CONTINUE WITH PREVIOUS FORECAST FOR BRIEF GUSTY WINDS IN THE
VICINITY OF THE BROKEN LINE WITH THE LOW CAPE HIGH SHEAR
ENVIRONMENT...WITH WINDS ALOFT ON THE MORNING SOUNDING EXCEEDING
50KTS NEAR ABOUT 800MB. SOME AMDAR DATA SUGGESTS HIGHER VALUES.
BEHIND THE FRONT CLOUD COVER MAY QUICKLY BREAK UP WITH AT LEAST
PARTLY SUNNY SKIES BY LATE AFTERNOON...ALTHOUGH CURRENT SATELLITE
SUGGESTS SHALLOW LOW CLOUD DECK BEHIND THE FRONT FROM MI NORTH.
COLD AIR WILL BE FILTERING IN UNDER THE WESTERLY FLOW WITH
TEMPERATURES FALLING BEHIND THE FRONT.
THE BLAST OF COLD AIR BEHIND THE FRONT WILL LOWER 850MB TEMPERATURES
BELOW ZERO FOR TONIGHT. THESE VALUES ARE NOT ABNORMAL FOR THIS TIME
OF YEAR BUT WITH LAKE TEMPERATURES IN THE LOW 50S WE EXPECT LAKE
INDUCED EQUILIBRIUM LEVELS TO RISE ABOVE 5KFT BY SATURDAY MORNING.
THIS SHOULD AT LEAST BRING LAKE EFFECT CLOUD COVER WITH A CHANCE FOR
SOME LAKE EFFECT RAIN SHOWERS SOUTHEAST OF THE LAKES. THE REGIONAL
CANADIAN MODEL WHICH USUALLY PREFORMS WELL WITH LAKE EFFECT ALSO
SUGGESTS A POTENTIAL FOR LAKE EFFECT SHOWERS TONIGHT. OUTSIDE OF THE
LAKE EFFECT...TEMPERATURES WILL RETURN TO SEASONABLE LEVELS WHICH
MEANS OVERNIGHT LOWS WILL DIP INTO THE LOW 40S AND EVEN SOME UPPER
30S IN THE NORMAL COLDER SPOTS.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
LOOK FOR SCATTERED LAKE EFFECT RAIN SHOWERS EAST OF THE LAKES TO
OPEN THE WEEKEND SATURDAY MORNING WITH GENERALLY CLOUDY SKIES
ELSEWHERE AS WESTERLY FLOW AND COOL TEMPERATURES ALOFT INTERACT WITH
THE RELATIVELY WARM LAKES. MOISTURE IS QUITE SHALLOW SO SHOWER
ACTIVITY SHOULD BE GENERALLY LIGHT AND CONFINED TO AREAS SOUTHEAST
OF LAKE ONTARIO AS WELL AS THE WESTERN SOUTHERN TIER. THE CLOUDY
SKIES AND COOL TEMPS ALOFT WITH 850MB TEMPS RUNNING AROUND -2C
SHOULD YIELD TEMPERATURES MORE APPROPRIATE FOR NOVEMBER WITH HIGHS
RANGING FROM THE MID 40S ACROSS HIGHER ELEVATIONS INLAND TO AROUND
50 NEAR THE LAKESHORES.
LAKE EFFECT SHOWER ACTIVITY WILL RAMP UP AND BECOME MORE WIDESPREAD
SATURDAY NIGHT WITH THE ARRIVAL OF A SHARP UPPER LEVEL TROUGH. ONCE
AGAIN...WITH PREVAILING FLOW BEING WEST-NORTHWESTERLY...THE BULK OF
THE SHOWER ACTIVITY WILL BE CONFINED TO AREAS ALONG THE LAKE ONTARIO
PLAIN AND THE WESTERN SOUTHERN TIER...HOWEVER A FEW SCATTERED
SHOWERS WILL BE POSSIBLE ELSEWHERE AS THE TROUGH MOVES THROUGH
SATURDAY NIGHT. REGARDING PRECIP TYPE...SOME OF THESE SHOWERS WILL
MIX WITH AND POSSIBLY EVEN CHANGE OVER TO SNOW FOR A PERIOD OF TIME
AS SURFACE TEMPS INLAND FROM THE LAKES SHOULD COOL INTO THE LOWER
30S WITH SUB-FREEZING DEWPOINTS...WITH THE EXCEPTION OF SOUTHEAST OF
LAKE ONTARIO WHERE THE MODERATING INFLUENCE OF THE LAKE WILL BE
ACCENTUATED BY THE AFOREMENTIONED WNW FLOW. HERE TEMPS ARE ONLY
EXPECTED TO FALL INTO THE MID 30S. THUS...EXPECT ANY MIXED-
PRECIP/SNOW TO BE HIGHLY ELEVATION DEPENDENT. AT THIS TIME AM NOT
OVERLY CONCERNED ABOUT POTENTIAL FOR DYNAMIC COOLING INDUCING AN
EARLIER CHANGEOVER TO ACCUMULATING SNOW GIVEN THAT THE MOST
FAVORABLE WINDOW FOR LAKE EFFECT WILL BE FAIRLY NARROW AND TIED TO
THE PASSAGE OF THE FAST-MOVING SHORTWAVE AND NOT CORRELATED TO THE
COLDEST TEMPERATURES ALOFT. RAPIDLY INCREASING SHEAR AND DECREASING
MOISTURE/FALLING EQUILIBRIUM HEIGHTS BEHIND THE SHORTWAVE SHOULD
DISRUPT LAKE EFFECT BANDS ENOUGH TO PRECLUDE THE ESTABLISHMENT OF A
BAND STRONG ENOUGH TO PRODUCE ANY SNOWFALL OF NOTE.
AS MENTIONED ABOVE...LOOK FOR SHOWERS TO TAPER OFF CONSIDERABLY LATE
SATURDAY NIGHT AS EQUILIBRIUM HEIGHTS CRASH BEHIND THE
SHORTWAVE...THOUGH WITH SHALLOW MOISTURE LINGERING CANNOT RULE OUT
SOME CHANGEOVER TO DRIZZLE ACROSS THE WESTERN SOUTHERN TIER AND
ACROSS THE HILLS SOUTH OF LAKE ONTARIO INTO SUNDAY MORNING.
CONDITIONS WILL IMPROVE CONSIDERABLY THROUGH THE REST OF THE DAY
SUNDAY HOWEVER AS A BROAD SURFACE HIGH MOVES ACROSS THE LOWER GREAT
LAKES BRINGING SUNSHINE BY THE AFTERNOON...THOUGH TEMPERATURES WILL
REMAIN ON THE CHILLY SIDE AS THE LAST OF THE COLD AIR ALOFT CROSSES
THE FORECAST AREA. EXPECT HIGHS IN THE 40S SUNDAY WITH TEMPERATURES
ONCE AGAIN FALLING INTO THE LOW TO MID 30S...WITH A FEW 20S IN THE
TYPICALLY COOLER SPOTS OF THE SOUTHERN TIER AND NORTH COUNTRY SUNDAY
NIGHT THANKS TO THE CLEAR SKIES AND LIGHT WINDS INDUCED BY HIGH
PRESSURE OVERHEAD.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
IT WILL BE A QUIET START TO THE WEEK ON MONDAY AS A BROAD UPPER
LEVEL RIDGE WILL BE CRESTING ACROSS THE LOWER GREAT LAKES AND
NORTHEAST WITH EXPANSIVE SURFACE HIGH PRESSURE ENCOMPASSING MUCH OF
THE EAST COAST. A FEW SHOWERS CANNOT BE RULED OUT ON TUESDAY AS A
WEAKENING UPPER LOW OVER THE MISSISSIPPI VALLEY CROSSES THE LOWER
GREAT LAKES AS A FILLING TROUGH. THEREAFTER ATTENTION TURNS TO A
DEEP FULL LATITUDE TROUGH DIGGING ACROSS THE WESTERN U.S.. THIS
FEATURE WILL ME MOVING OUT INTO THE PLAINS BY MID-WEEK...EVENTUALLY
AFFECTING OUR FORECAST AREA IN THE WEDNESDAY TO THURSDAY TIME FRAME.
THERE CONTINUE TO BE SIGNIFICANT DIFFERENCES IN THE CHARACTER AND
TIMING OF THE SYSTEM AS THE ECMWF CREATES A DEEP CUTOFF LOW OVER THE
SOUTHERN PLAINS THAT DOES NOT REACH THE GREAT LAKES UNTIL LATER
THURSDAY WHILST THE FASTER GFS/GLOBAL GEM SOLUTIONS FEATURE A MORE
PROGRESSIVE TROUGH WITH SURFACE WAVES MOVING UP THE MISSISSIPPI
VALLEY INTO THE GREAT LAKES THAT WOULD AFFECT OUR AREA BY WEDNESDAY.
UNTIL THERE IS BETTER AGREEMENT...WILL BE FORCED TO CARRY
BROADBRUSHED CHANCE POPS FOR THE WEDNESDAY-THURSDAY
TIMEFRAME.
REGARDING TEMPERATURES...THE COMING WEEK WILL FEATURE A RETURN TO
MILD WEATHER COURTESY OF BROAD SOUTHERLY FLOW THAT WILL DEVELOP
ACROSS THE EASTERN UNITED STATES AS HIGH PRESSURE CENTER MOVES OFF
THE EAST COAST AND TROUGHING DEVELOPS ACROSS THE WEST. THIS WILL
BOOST TEMPERATURES INTO THE 50S MONDAY AND TUESDAY WITH A RETURN TO
60S POSSIBLE BY WEDNESDAY AND POTENTIALLY INTO THURSDAY...DEPENDING
ON THE SPEED OF THE AFOREMENTIONED STORM SYSTEM NEXT WEEK.
&&
.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
VFR CIGS/VIS WILL REMAIN IN PLACE THROUGH THIS MORNING AHEAD OF AN
APPROACHING STRONG COLD FRONT. A LOW LEVEL JET WILL INCREASE TO 60+
KTS WITH LOW LEVEL WIND SHEAR EXPECTED AT ALL TERMINALS AHEAD OF THE
FRONT. THE FRONT WILL SHIFT EAST ACROSS WESTERN NEW YORK INTO
CENTRAL NEW YORK AROUND MIDDAY. THE WIND SHEAR WILL THEN TAPER OFF
AS THE FRONT PRESSES EAST AND SURFACE WIND GUSTS INCREASE TO AROUND
30 KNOTS.
THE FRONT WILL ALSO BRING A BAND OF SHOWERS WITH A RISK FOR SOME
CONVECTIVE WIND GUSTS OF 30-50 KTS. WHILE SOME MVFR CONDITIONS WILL
BE POSSIBLE ACROSS THE HIGHER TERRAIN AND WITHIN ANY SHOWERS...FOR
THE MOST PART...CONDITIONS SHOULD REMAIN VFR.
FOLLOWING THE PASSAGE OF THE FRONT...STRONG SUBSIDENCE AND DRYING
WILL PROMOTE RAPID CLEARING THIS EVENING.
TONIGHT COLD AIR WILL ARRIVE WITH LAKE EFFECT CLOUDS DEVELOPING AND
LOWERING TO MVFR LEVELS. A CHANCE OF LAKE EFFECT SHOWERS WILL BE
POSSIBLE SOUTHEAST OF THE LAKES.
OUTLOOK...
SATURDAY...MVFR/VFR WITH A CHANCE OF SHOWERS SOUTHEAST OF
THE LAKES.
SATURDAY NIGHT...MVFR/VFR WITH SCATTERED TO NUMEROUS RAIN AND SNOW
SHOWERS SOUTHEAST OF THE LAKES...AND VFR ELSEWHERE.
SUNDAY...IMPROVEMENT TO VFR AREA-WIDE.
MONDAY...VFR.
TUESDAY...VFR WITH A CHANCE OF SHOWERS.
&&
.MARINE...
LOW PRESSURE OVER JAMES BAY WILL PUSH INTO NORTHERN QUEBEC
TODAY...WHILE ITS TRAILING COLD FRONT CROSSES THE LOWER GREAT LAKES.
MODEST SOUTHERLIES WILL CONTINUE OUT IN ADVANCE OF THE APPROACHING
COLD FRONT...BEFORE PICKING UP STRENGTH AS THE FRONT APPROACHES
EASTERN LAKE ERIE AND WESTERN LAKE ONTARIO. SHOWERS AND GUSTY SOUTH
TO SOUTHWESTERLY WINDS WILL THEN ACCOMPANY THE FRONTAL
PASSAGE...WITH A MODERATELY BRISK WESTERLY FLOW THEN FOLLOWING FOR
THIS AFTERNOON INTO SATURDAY NIGHT...AFTER WHICH TIME THE WINDS
SHOULD DROP OFF AS HIGH PRESSURE BUILDS ACROSS THE REGION ON SUNDAY.
WITH ALL OF THE ABOVE IN MIND...SMALL CRAFT ADVISORIES ARE IN
EFFECT AS OUTLINED BELOW. WHILE A FEW LOWER-END GALE FORCE GUSTS
CANNOT BE RULED OUT WITH THE FRONTAL PASSAGE THIS MORNING...
SUSTAINED WIND SPEEDS ARE CURRENTLY EXPECTED TO REMAIN BELOW GALE
WARNING CRITERIA.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 AM EST SUNDAY FOR LEZ040-041.
SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR
LEZ020.
SMALL CRAFT ADVISORY UNTIL 4 AM EST SUNDAY FOR
LOZ043>045.
SMALL CRAFT ADVISORY UNTIL 4 AM EST SATURDAY FOR LOZ042.
SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR
SLZ022-024.
&&
SYNOPSIS...SMITH
NEAR TERM...SMITH/ZAFF
SHORT TERM...WOOD
LONG TERM...WOOD
AVIATION...SMITH/ZAFF
MARINE...SMITH/WOODHazardous weather outlook, Nov 6, 6:19 AM EST, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 619 AM EST FRI NOV 6 2015 NYZ001>008-010>014-019>021-085-071130- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 619 AM EST FRI NOV 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. A LINE OF CONVECTIVE SHOWERS AND POSSIBLE THUNDERSTORMS ACCOMPANYING A COLD FRONT WILL CROSS THE REGION TODAY. ANY STORMS COULD BRING DAMAGING WIND GUSTS TO THE REGION. THERE WILL BE A MARGINAL RISK OF SEVERE THUNDERSTORMS FRIDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-071130- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 619 AM EST FRI NOV 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. A LINE OF CONVECTIVE SHOWERS AND POSSIBLE THUNDERSTORMS ACCOMPANYING A COLD FRONT WILL CROSS THE REGION TODAY. ANY STORMS COULD BRING STRONG WIND GUSTS TO THE WATERS. THERE WILL BE A MARGINAL RISK OF SEVERE THUNDERSTORMS FRIDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF WOOD
In the hours before
Special weather statement, Nov 6, 6:52 AM EST, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 652 AM EST FRI NOV 6 2015 NYZ001-002-010>012-019-020-085-062015- NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA- CATTARAUGUS-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...BUFFALO... BATAVIA...WARSAW...JAMESTOWN...OLEAN...ORCHARD PARK...SPRINGVILLE 652 AM EST FRI NOV 6 2015 ...SQUALL LINE TO BRING POTENTIALLY STRONG WINDS TO WESTERN NEW YORK LATER THIS MORNING... A LINE OF SHOWERS CURRENTLY TRACKING ACROSS MICHIGAN WILL BE MOVING ACROSS THE LOWER GREAT LAKES THIS MORNING. THIS LINE IS CONTINUING TO MATURE AND HAS THE POTENTIAL TO BRING A BRIEF PERIOD OF STRONG TO DAMAGING WINDS TO WESTERN NEW YORK ALONG WITH A SHORT BURST OF HEAVY RAIN. IT IS WORTH NOTING THAT THIS LINE MAY BE ACCOMPANIED BY LITTLE IF ANY THUNDER. THE LINE IS CURRENTLY FORECAST TO ARRIVE IN THE AREA BETWEEN 10 AND 11 AM. NYZ003>005-013-014-021-062015- MONROE-WAYNE-NORTHERN CAYUGA-LIVINGSTON-ONTARIO-ALLEGANY- INCLUDING THE CITIES OF...ROCHESTER...NEWARK...FAIR HAVEN... GENESEO...CANANDAIGUA...WELLSVILLE 652 AM EST FRI NOV 6 2015 ...SQUALL LINE TO BRING POTENTIALLY STRONG WINDS TO WESTERN AND NORTH-CENTRAL NEW YORK LATER THIS MORNING... A LINE OF SHOWERS CURRENTLY TRACKING ACROSS MICHIGAN WILL BE MOVING ACROSS THE LOWER GREAT LAKES THIS MORNING. THIS LINE IS CONTINUING TO MATURE AND HAS THE POTENTIAL TO BRING A BRIEF PERIOD OF STRONG TO DAMAGING WINDS TO WESTERN NEW YORK ALONG WITH A SHORT BURST OF HEAVY RAIN. IT IS WORTH NOTING THAT THIS LINE MAY BE ACCOMPANIED BY LITTLE IF ANY THUNDER. THE LINE IS CURRENTLY FORECAST TO ARRIVE IN THE AREA BETWEEN 11 AM AND 1 PM. NYZ006>008-062015- OSWEGO-JEFFERSON-LEWIS- INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE 652 AM EST FRI NOV 6 2015 ...SQUALL LINE TO BRING POTENTIALLY STRONG WINDS TO THE NORTH COUNTRY LATER THIS MORNING... A LINE OF SHOWERS CURRENTLY TRACKING ACROSS MICHIGAN WILL BE MOVING ACROSS THE LOWER GREAT LAKES THIS MORNING. THIS LINE IS CONTINUING TO MATURE AND HAS THE POTENTIAL TO BRING A BRIEF PERIOD OF STRONG TO DAMAGING WINDS TO WESTERN NEW YORK ALONG WITH A SHORT BURST OF HEAVY RAIN. IT IS WORTH NOTING THAT THIS LINE MAY BE ACCOMPANIED BY LITTLE IF ANY THUNDER. THE LINE IS CURRENTLY FORECAST TO ARRIVE IN THE AREA BETWEEN 12 AND 2 PM. WOOD
Special weather statement, Nov 6, 6:52 AM EST, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE BUFFALO NY 652 AM EST FRI NOV 6 2015 NYZ001-002-010>012-019-020-085-062015- NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA- CATTARAUGUS-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...BUFFALO... BATAVIA...WARSAW...JAMESTOWN...OLEAN...ORCHARD PARK...SPRINGVILLE 652 AM EST FRI NOV 6 2015 ...SQUALL LINE TO BRING POTENTIALLY STRONG WINDS TO WESTERN NEW YORK LATER THIS MORNING... A LINE OF SHOWERS CURRENTLY TRACKING ACROSS MICHIGAN WILL BE MOVING ACROSS THE LOWER GREAT LAKES THIS MORNING. THIS LINE IS CONTINUING TO MATURE AND HAS THE POTENTIAL TO BRING A BRIEF PERIOD OF STRONG TO DAMAGING WINDS TO WESTERN NEW YORK ALONG WITH A SHORT BURST OF HEAVY RAIN. IT IS WORTH NOTING THAT THIS LINE MAY BE ACCOMPANIED BY LITTLE IF ANY THUNDER. THE LINE IS CURRENTLY FORECAST TO ARRIVE IN THE AREA BETWEEN 10 AND 11 AM. NYZ003>005-013-014-021-062015- MONROE-WAYNE-NORTHERN CAYUGA-LIVINGSTON-ONTARIO-ALLEGANY- INCLUDING THE CITIES OF...ROCHESTER...NEWARK...FAIR HAVEN... GENESEO...CANANDAIGUA...WELLSVILLE 652 AM EST FRI NOV 6 2015 ...SQUALL LINE TO BRING POTENTIALLY STRONG WINDS TO WESTERN AND NORTH-CENTRAL NEW YORK LATER THIS MORNING... A LINE OF SHOWERS CURRENTLY TRACKING ACROSS MICHIGAN WILL BE MOVING ACROSS THE LOWER GREAT LAKES THIS MORNING. THIS LINE IS CONTINUING TO MATURE AND HAS THE POTENTIAL TO BRING A BRIEF PERIOD OF STRONG TO DAMAGING WINDS TO WESTERN NEW YORK ALONG WITH A SHORT BURST OF HEAVY RAIN. IT IS WORTH NOTING THAT THIS LINE MAY BE ACCOMPANIED BY LITTLE IF ANY THUNDER. THE LINE IS CURRENTLY FORECAST TO ARRIVE IN THE AREA BETWEEN 11 AM AND 1 PM. NYZ006>008-062015- OSWEGO-JEFFERSON-LEWIS- INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE 652 AM EST FRI NOV 6 2015 ...SQUALL LINE TO BRING POTENTIALLY STRONG WINDS TO THE NORTH COUNTRY EARLY THIS AFTERNOON... A LINE OF SHOWERS CURRENTLY TRACKING ACROSS MICHIGAN WILL BE MOVING ACROSS THE LOWER GREAT LAKES THIS MORNING. THIS LINE IS CONTINUING TO MATURE AND HAS THE POTENTIAL TO BRING A BRIEF PERIOD OF STRONG TO DAMAGING WINDS TO WESTERN NEW YORK ALONG WITH A SHORT BURST OF HEAVY RAIN. IT IS WORTH NOTING THAT THIS LINE MAY BE ACCOMPANIED BY LITTLE IF ANY THUNDER. THE LINE IS CURRENTLY FORECAST TO ARRIVE IN THE AREA BETWEEN 12 AND 2 PM. WOOD
Special weather statement, Nov 6, 10:45 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1045 AM EST FRI NOV 6 2015
NYZ001-002-061645-
ORLEANS-NIAGARA-
1045 AM EST FRI NOV 6 2015
...A LINE OF SHOWERS WITH STRONG WINDS WILL AFFECT
ORLEANS...NORTHWESTERN MONROE AND NIAGARA COUNTIES...
AT 1042 AM EST...A LINE OF SHOWERS WAS ALONG A LINE EXTENDING FROM 19
MILES NORTH OF FORT NIAGARA STATE PARK TO 15 MILES WEST OF NIAGARA
FALLS...AND MOVING EAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE SHOWERS.
LOCATIONS IMPACTED INCLUDE...
NIAGARA FALLS...LOCKPORT...MEDINA...ALBION...NEWFANE...LEWISTON...
YOUNGSTOWN...MIDDLEPORT...HOLLEY AND LAKESIDE BEACH STATE PARK.
LAT...LON 4314 7904 4326 7906 4332 7883 4337 7852
4338 7809 4336 7799 4326 7800 4314 7814
4309 7906 4312 7907
TIME...MOT...LOC 1542Z 266DEG 45KT 4352 7892 4317 7934
ZAFFSpecial weather statement, Nov 6, 10:45 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1045 AM EST FRI NOV 6 2015
NYZ001-002-061645-
ORLEANS-NIAGARA-
1045 AM EST FRI NOV 6 2015
...A LINE OF SHOWERS WILL AFFECT ORLEANS...NORTHWESTERN GENESEE...
NORTHWESTERN MONROE AND NIAGARA COUNTIES...
AT 1042 AM EST...A LINE OF SHOWERS WAS ALONG A LINE EXTENDING FROM 19
MILES NORTH OF FORT NIAGARA STATE PARK TO 15 MILES WEST OF NIAGARA
FALLS...AND MOVING EAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE SHOWERS.
LOCATIONS IMPACTED INCLUDE...
NIAGARA FALLS...LOCKPORT...MEDINA...ALBION...NEWFANE...LEWISTON...
YOUNGSTOWN...MIDDLEPORT...HOLLEY AND LAKESIDE BEACH STATE PARK.
LAT...LON 4314 7904 4326 7906 4332 7883 4337 7852
4338 7809 4336 7799 4326 7800 4314 7814
4309 7906 4312 7907
TIME...MOT...LOC 1542Z 266DEG 45KT 4352 7892 4317 7934
ZAFFThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 6, 10:31 AM EST | Special Marine Warning | BUF | 59 min | |
| Nov 6, 11:00 AM EST | Special Weather Statement | BUF | Niagara, Orleans | 45 min |
| Nov 6, 11:10 AM EST | Special Weather Statement | BUF | Cattaraugus, Chautauqua, Erie, Genesee, Wyoming | 65 min |
| Nov 6, 11:28 AM EST | Special Marine Warning | BUF | 62 min | |
| Nov 6, 11:41 AM EST | Special Weather Statement | BUF | Allegany, Livingston, Monroe, Ontario, Wayne | 64 min |
| Nov 6, 12:09 PM EST | Special Marine Warning | BUF | 51 min | |
| Nov 6, 12:26 PM EST | Special Weather Statement | BUF | Jefferson, Lewis, Oswego | 94 min |
| Nov 6, 12:27 PM EST | Special Marine Warning | BUF | 63 min | |
| Nov 6, 12:44 PM EST | Special Weather Statement | BUF | Allegany, Ontario | 31 min |
| Nov 6, 12:56 PM EST | Special Marine Warning | BUF | 34 min | |
| Nov 6, 1:59 PM EST | Special Weather Statement | BUF | Lewis | 61 min |
| Nov 6, 2:02 PM EST | Special Weather Statement | BUF | Lewis | 28 min |
Nearby
Special Weather Statements in New York, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.